Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016 (2016), Article ID 6360250, 7 pages
Research Article

On a New Class of -Valent Meromorphic Functions Defined in Conic Domains

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 26 April 2016; Accepted 27 June 2016

Academic Editor: Jin-Lin Liu

Copyright © 2016 Mohammed Ali Alamri and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kanas and A. Wisniowska, “Conic domains and k-starlike functions,” Revue Roumaine de Mathematique Pures et Appliquees, vol. 45, no. 4, pp. 647–657, 2000. View at Google Scholar
  2. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. Z. Shareef, Some geometric properties of certain classes of analytic functions [Ph.D. thesis], Universiti Kebangsaan Malaysia, Bangi, Malaysia, 2015.
  4. P. Eenigenburg, P. T. Mocanu, S. S. Miller, and M. O. Reade, “On a briot-bouquet differential subordination,” in General Inequalities, vol. 3 of International Series of Numerical Mathematics, pp. 339–348, Birkhäuser, Basel, Switzerland, 1983. View at Publisher · View at Google Scholar
  5. W. Rogosinski, “On the coefficients of subordinate functions,” Proceedings of the London Mathematical Society, Series 2, vol. 48, no. 1, pp. 48–82, 1945. View at Google Scholar
  6. F. M. Al-Oboudi and K. A. Al-Amoudi, “On classes of analytic functions related to conic domains,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 655–667, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus